# SDR ASOA04224

- Difficulty date: March 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS REMAINED ON IN THE ARMED POSITION.  MAINTENANCE RESET CIRCUIT BREAKER K-26.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
